On individual subsequential ergodic theorem in von Neumann algebras

Semyon Litvinov, Farrukh Mukhamedov

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We use a non-commutative generalization of the Banach Principle to show that the classical individual ergodic theorem for subsequences generated by means of uniform sequences can be extended to the von Neumann algebra setting.

Original languageEnglish (US)
Pages (from-to)55-62
Number of pages8
JournalStudia Mathematica
Volume145
Issue number1
DOIs
StatePublished - Jan 1 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On individual subsequential ergodic theorem in von Neumann algebras'. Together they form a unique fingerprint.

  • Cite this